Lamictal Rash

Anticonvulsant drugs are a specific class of drugs, which include medicines like Lamictal. Lamictal is usually advised to patients affected by mood altering disorders like bipolar disorder, since they behave like mood stabilizers. Lamictal is focused on suppressing the excessive activity of neurons, and thus it can also be used to treat epilepsy.

When it comes to seizures and mood disorders, doctors have a wide variety of drugs to choose from. Lamictal though, in contrast with other medications, comes equipped with a warning label informing users about the side effects of the drug; lamictal rash being one of the most common ones. What does a Lamictal rash look like?

Lamictal Rash

In most cases, lamictal rashes are not serious and tend not to develop into anything too harsh. In cases of severe symptoms along with the rash, the user requires swift medical attention. It is also worthy to note that lamictal rashes are more likely to seriously harm children as compared to adults.

A lamictal rash is just one of the side effects to the drug and statistically speaking, it is rare. Like most rashes, the rashes resulting from lamictal look red and blotchy. Since this syndrome can span from harmless to critical, overlooking it can be detrimental to one’s health- to combat this, it is important to observe the nature of the rash, as the ones spread over a small area tend to be minor, whereas if the rash spreads over a large area, it can be serious and cause the skin to decay.

Below Are Lamictal Rash Images:

image001 image002 image003

Risk Factors of Developing Lamictal Rash

As discussed earlier, lamictal rashes tend to develop serious symptoms in children more often than adults; however, that is not the only factor leading to serious symptoms from this condition. There are numerous other risk factors that can cause lamictal rash to have grave consequences: Sodium valproate, or valproic acid, when used in conjuncture with the lamictal drug, sometimes boosts the risk of a lethal reaction from lamictal rashes.

Another potentially fatal reaction from the lamictal rash occurs if a user exceeds the prescribed amount, leading to an overdose of sorts. The risk of overdose is generally high for people new to lamictal therapy. Lamictal rash can also develop into a life threatening condition if the dosage is increased rapidly- so keeping a check on the intake of the drug is of the foremost importance.

Notes and Precautions

Curbing or even preventing the side effects of the lamictal drug is possible. A few precautionary guidelines, when followed deter the formation of lamictal rashes.

You should avoid taking the substances listed above that may increase the risk of developing lamictal rashes.

First and foremost, strictly sticking to the prescribed amount is vital. The best way to remedy any situation is by prevention, so deviation from the doctor’s orders is never recommended (when using any prescribed drug).

When communicating with a health care official, it is imperative to disclose medical history and inform them about the development of the rash. A rapid increase when using the drug can be fatal to new comers and should be avoided. If an increased dosage is required, consulting the doctor before any action is recommended.

 
 
Current time: 10/20/2018 09:12:34 am (America/New_York) Memory usage: 4150.67KB